# SDR DXTA2009020903497

- Difficulty date: February 9, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Beech 400A
- Aircraft serial: RK498
- Aircraft time: 1,186 hours, 1,143 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN16
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GREEN LANDING GEAR DOWN AND LOCKED LIGHT NOT ILLUMINATED DURING FINAL APPROACH WHEN LANDING GEAR WAS SELECTED DOWN.  REMOVED THE RT DOWN AND LOCK SWITCH.  PERFORMED GEAR SWINGS AND OPS CHECKED GOOD AT THIS TIME.  ALL WORK ACCOMPLISHED IAW MM 32-10-00.
